# SDR QXEA0100868

- Difficulty date: May 14, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 23,024 hours, 32,347 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND MAIN LANDING GEAR AFT RIGHT-HAND DOOR SEAL FOR FORWARD EDGE ON WHEEL WELL WORN.  REMOVED TORN DOOR SEAL, INSTALLED AND SECURED NEW DOOR SEAL.
